Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Canonical semi-invariants and the Plancherel formula for parabolic groups
HTML articles powered by AMS MathViewer

by Ronald L. Lipsman and Joseph A. Wolf PDF
Trans. Amer. Math. Soc. 269 (1982), 111-131 Request permission

Abstract:

A parabolic subgroup of a reductive Lie group is called "good" if the center of the universal enveloping algebra of its nilradical contains an element that is semi-invariant of weight proportional to the modular function. The "good" case is characterized here by invariance of the set of simple roots defining the parabolic, under the negative of the opposition element of the Weyl group. In the "good" case, the unbounded Dixmier-Pukanszky operator of the parabolic subgroup is described, the conditions under which it is a differential operator rather than just a pseudodifferential operator are specified, and an explicit Plancherel formula is derived for that parabolic.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30, 22E46, 43A80
  • Retrieve articles in all journals with MSC: 22E30, 22E46, 43A80
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 269 (1982), 111-131
  • MSC: Primary 22E30; Secondary 22E46, 43A80
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0637031-6
  • MathSciNet review: 637031